Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes brown vaginal spotting while suffering from HPV infection?

Hi i am 30 years old i have a birth control implant i have been diagnoised with hpv but i have been on my cycle for two weeks after my cycle i stared spotting brown colored blood for about two weeks now and now i am spotting a mix of real dark red to slight pink. Please i am scared and dont know what to do! I Also have been having lower abdomal pain as well as a fishy odor. Please help me!!!
Wed, 21 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Which birth control implant do you have? Probably your suffering from PID may be due to the intrauterine device. IUD may increase the chances of PID up 60%. Use of the Mirena IUD (as compared to the ParaGard IUD) may actually lower the risk of PID. Please consult your gynecologist she will examine and do abdominal scan then treat you accordingly.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HPV infection, for my wife PAP test is done and doctor suggest to take HPV vaccination (Gardasil) three dosage, final dose is finished on last...